Advanced Search
Article Contents
Article Contents

Solitary waves of the rotation-generalized Benjamin-Ono equation

Abstract Related Papers Cited by
  • This work studies the rotation-generalized Benjamin-Ono equation which is derived from the theory of weakly nonlinear long surface and internal waves in deep water under the presence of rotation. It is shown that the solitary-wave solutions are orbitally stable for certain wave speeds.
    Mathematics Subject Classification: Primary: 35Q35, 76B55, 76U05; Secondary: 76B25, 35B35.


    \begin{equation} \\ \end{equation}
  • [1]

    J. P. Albert, Concentration compactness and the stability of solitary wave solutions to nonlocal equations, Contemp. Math, 221 (1999), 1-29.doi: 10.1090/conm/221/03116.


    J. P. Albert, Positivity properties and stability of solitary-wave solutions of model equations for long waves, Comm. Partial Differential Equations, 17 (1992), 1-22.doi: 10.1080/03605309208820831.


    J. P. Albert, Positivity properties and uniqueness of solitary wave solutions of the intermediate long-wave equation. Evolution equations, Lecture Notes in Pure and Appl. Math, Dekker, New York, 168 (1995), 11-20.


    J. P. Albert and J. L. Bona, Total positivity and the stability of internal waves in stratified fluids of finite depth, IMA J. Appl. Math, 46 (1991), 1-19.doi: 10.1093/imamat/46.1-2.1.


    J. P. Albert, J. L. Bona and J. M. Restrepo, Solitary-wave solutions of the Benjamin equation, SIAM J. Appl. Math, 59 (1999), 2139-2161.doi: 10.1137/S0036139997321682.


    J. P. Albert, J. L. Bona and J. C. Saut, Model equations for waves in startified fluids, Proc. Royal Soc. Edinburgh Sec. A, 453 (1997), 1233-1260.


    C. J. Amick and J. F. Toland, Uniqueness of Benjamin's solitary wave solution of the Benjamin-Ono, IMA J. Appl. Math, 46 (1991), 21-28.doi: 10.1093/imamat/46.1-2.21.


    J. Angulo, On the instability of solitary waves solutions of the generalized Benjamin equation, Adv. Differential Equations, 8 (2003), 55-82.


    J. Angulo, On the instability of solitary wave solutions for fifith-order water wave models, Elec. J. Diff. Equations, 2003 (2003), 1-18.


    E. S. Benilov, On the surface waves in a shallow channel with an uneven bottom, Stud. Appl. Math., 87 (1992), 1-4.


    T. B. Benjamin, Internal waves of permanent form in fluids of great depth, J. Fluid Mech., 29 (1967), 559-592.doi: 10.1017/S002211206700103X.


    J. L. Bona and Y. A. Li, Decay and analyticity of solitary waves, J. Math. Pures Appl., 76 (1997), 377-430.


    R. M. Chen, V. M. Hur and Y. Liu, Solitary waves of the rotation-modified Kadomtsev-Petviashvili equation, Nonlinearity, 21 (2008), 2949-979.doi: 10.1088/0951-7715/21/12/012.


    M. Chen, Y. Liu and P. Zhang, Local regularity and decay estimates of solitary waves for the rotation-modified Kadomtsev-Petviashvili equation, Trans. Amer. Math. Soc., 364 (2012), 3395-3425.doi: 10.1090/S0002-9947-2012-05383-9.


    A. Esfahani, Decay properties of the traveling waves of the rotation-generalized Kadomtsev-Petviashvili equation, J. Phys. A: Math. Theor., 43 (2010), 395201.doi: 10.1088/1751-8113/43/39/395201.


    V. N. Galkin and Y. A. Stepanyants, On the existence of stationary solitary waves in a Rotating fluid, J. Appl. Maths. Mechs., 55 (1991), 1051-1055.doi: 10.1016/0021-8928(91)90148-N.


    O. A. Gilman, R. Grimshaw and Y. A. Stepanyants, Approximate and numerical solutions of the stationary Ostrovsky equation, Stud. Appl. Math, 95 (1995), 115-126.


    J. Gonçcalves Ribeiro, Instability of symmetric stationary states for some nonlinear Schrödinger equations with an external magnetic field, Ann. Inst. H. Poincaré, Phys. Théor., 54 (1991), 403-433.


    R. Grimshaw, Evolution equations for weakly nonlinear long internal waves in a rotating fluid, Stud. Appl. Math, 73 (1985), 1-33.


    S. Levandosky, A stability analysis of fifth-order water wave models, Phys. D, 125 (1999), 222-240.doi: 10.1016/S0167-2789(98)00245-0.


    S. Levandosky, Stability and instability of fourth order solitary waves, J. Dynam. Differential Equations, 10 (1998), 151-188.doi: 10.1023/A:1022644629950.


    S. Levandosky and Y. Liu, Stability of solitary waves of a generalized Ostrovsky equation, SIAM J. Math. Anal., 38 (2006), 985-1011.doi: 10.1137/050638722.


    S. P. Levandosky and Y. Liu, Stability and weak rotation limit of solitary waves of the Ostrovsky equation, Discrete Contin. Dynam. Systems-B, 7 (2007), 793-806.


    F. Linares and A. Milanes, A note on solutions to a model for long internal waves in a rotating fluid, Mat. Contemp., 27 (2004), 101-115.


    P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. I., Ann. Inst. H. Poincaré, Anal. Non linéare, 1 (1984), 109-145.


    P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. II., Ann. Inst. H. Poincaré, Anal. Non linéare, 4 (1984), 223-283.


    Y. Liu, On the stability of solitary waves for the Ostrovsky equation, Quart. Appl. Math, 65 (2007), 571-589.


    Y. Liu and M. Ohta, Stability of solitary waves for the Ostrovsky equation, Proc. Amer. Math. Soc., 136 (2008), 511-517.doi: 10.1090/S0002-9939-07-09191-5.


    Y. Liu and V. Varlamov, Stability of solitary waves and weak rotation limit for the Ostrovsky equation, J. Differential Equations, 203 (2004), 159-183.doi: 10.1016/j.jde.2004.03.026.


    Y. Liu and M. M. Tom, Blow-up and instability of a regularized long-wave-KP equation, Differential Integral Equations, 19 (2003), 1131-1152.


    L. A. Ostrovsky, Nonlinear internal waves in a rotating ocean, Okeanologiya, 18 (1978), 181-191.


    L. A. Ostrovsky and Y. A. Stepanyants, "Nonlinear Surface and Internal Waves in Rotating Fluids," Research Reports in Physics, Nonlinear wave 3, Springer, Berlin, Heidelberg, 1990.


    D. E. Pelinovsky and Y. A. Stepanyants, Convergence of petviashvili's iteration method for numerical approximation of stationary solutions of nonlinear wave equations, SIAM J. Numer. Anal., 42 (2004), 1110-1127.doi: 10.1137/S0036142902414232.


    L. G. Redekopp, Nonlinear waves in geophysics: Long internal waves, Lectures in Appl. Math, 20 (1983), 59-78.

  • 加载中

Article Metrics

HTML views() PDF downloads(91) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint